Том 71
№ 9

All Issues

Neguritsa D. S.

Articles: 1
Brief Communications (Russian)

Probability Measures on the Group of Walsh Functions With Trivial Equivalence Class

Il’inskaya I. P., Neguritsa D. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 5. - pp. 717–721

We establish necessary and sufficient conditions for the retrieval, to within a shift, of a composition of three Poisson distributions and a uniform distribution on five or six elements of the group of Walsh functions according to the absolute values of their characteristic functions.